# SDR UPS204458

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Pitted
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND THE AILERON PCU MOUNT FITTING PITTED AT THE ATTACH POINTS AND CONTROL LINKAGES.  MAINTENANCE REMOVED THE DAMAGED FITTING, INSTALLED NEW FITTING ONTO AIRCRAFT AND INSTALLED CABLES AND TORQUE TUBES PER MM 27-10-91.
